# SDR EM05002

- Difficulty date: February 12, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000015
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle Control
- Part number: 426000183
- Part serial: 868310062
- Condition: Defective
- Location: Cockpit
- Part time: 1,297 hours, 949 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE FAIL ON POWER UP.  MAINTENANCE REMOVED AND REPLACED AUTO THRUST CONTROL QUADRANT.
